Title: A note on wavenumber dependence of wavelet matrix compression for integral equations with oscillatory kernel
Authors: Huybrechs, Daan ×
Simoens, Jo
Vandewalle, Stefan #
Issue Date: Dec-2004
Publisher: Elsevier
Series Title: Journal of computational and applied mathematics vol:172 issue:2 pages:233-246
Abstract: This paper analyzes the effect of large wave numbers on the wavelet method for integral equations arising in electromagnetic applications. It is shown that the compression of the stiffness matrix deteriorates with increasing wave number, a characteristic that has been reported before in the literature. Here, however, the exact dependence on the wave number is calculated analytically for the two-dimensional Helmholtz problem. (C) 2004 Elsevier B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
JCAM172(2)HuybSimVdw.pdf Published 304KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science